Differential and Integral Equations

Exponential stability of a diffusion equation with absorption

Wolfgang Arendt and Charles J. K. Batty

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 6, Number 5 (1993), 1009-1024.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370021907

Mathematical Reviews number (MathSciNet)
MR1230476

Zentralblatt MATH identifier
0817.35007

Subjects
Primary: 35B35: Stability
Secondary: 35J10: Schrödinger operator [See also 35Pxx] 35K05: Heat equation 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30]

Citation

Arendt, Wolfgang; Batty, Charles J. K. Exponential stability of a diffusion equation with absorption. Differential Integral Equations 6 (1993), no. 5, 1009--1024. https://projecteuclid.org/euclid.die/1370021907


Export citation